# SDR JGVR20180920001

- Difficulty date: September 20, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N654QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605611
- Aircraft time: 10,322 hours, 8,044 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Corroded
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED MED AFT HINGE HALF, P/N UNKNOWN, FROM AIRCRAFT SIDE DUE TO LEVEL 2 CORROSION. INSTALLED NEW CUSTOMER SUPPLIED MED HINGE HALF P/N 6611037-1 PER SRM 51-40-03, 51-40-06, 51-40-08, 51-40-09, AND MM 20-32-00.
